German Dzyubenko
German Dzyubenko
Подтвержден адрес электронной почты в домене imath.kiev.ua
Название
Процитировано
Процитировано
Год
Piecewise monotone pointwise approximation
GA Dzyubenko, J Gilewicz, IA Shevchuk
Constructive approximation 14 (3), 311-348, 1998
401998
Nearly coconvex point-wise approximation
GA Dzyubenko, J Gilewicz
East journal on approximations 6 (3), 357-384, 2000
142000
Copositive approximation of periodic functions
G Dzyubenko, J Gilewicz
Acta Mathematica Hungarica 120 (4), 301-314, 2008
102008
New phenomena in coconvex approximation
GA Dzyubenko, J Gilewicz, IA Shevchuk
Analysis Mathematica 32 (2), 113-121, 2006
102006
Pointwise estimation of comonotone approximation
GA Dzyubenko
Ukrainian Mathematical Journal 46 (11), 1620-1626, 1994
91994
Pointwise estimates of coconvex approximation
GA Dzyubenko, D Leviatan, IA Shevchuk
Jaen journal on approximation 6 (2), 261-295, 2014
82014
Nearly coconvex pointwise approximation by cubic splines and polynomials
GA Dzyubenko, J Gilewicz
East journal on approximations 12 (4), 417-440, 2006
82006
Coconvex pointwise approximation
GA Dzyubenko, J Gilewicz, IA Shevchuk
Ukrainian Mathematical Journal 54 (9), 1445-1461, 2002
82002
Uniform estimates for monotonic polynomial approximation
GA Dzyubenko, VV Listopad, IA Shevchuk
Ukrainian Math. J 45, 40-47, 1993
71993
Nearly comonotone approximation of periodic functions
GA Dzyubenko
Anal. Theory Appl 33, 74-92, 2017
62017
Nikolskii-type estimates for coconvex approximation of functions with one inflection point
GA Dzyubenko, D Leviatan, IA Shevchuk
Jaen J. Approx 2 (1), 49-62, 2010
62010
Comonotone approximation of periodic functions
GA Dzyubenko, MG Pleshakov
Mathematical Notes 83 (1-2), 180-189, 2008
62008
Pointwise Estimates for the Coconvex Approximation of Differentiable Functions.
HA Dzyubenko, VD Zalizko
Ukrainian Mathematical Journal 57 (1), 2005
62005
Coconvex approximation of functions with more than one inflection point
HA Dzyubenko, VD Zalizko
Ukrainian Mathematical Journal 56 (3), 427-445, 2004
6*2004
Copositive and positive pointwise approximation
GA Dzyubenko
preprint, 1994
51994
Three-monotone spline approximation
GA Dzyubenko, KA Kopotun, AV Prymak
Journal of Approximation Theory 162 (12), 2168-2183, 2010
42010
Comonotone approximation of twice differentiable periodic functions
HA Dzyubenko
Ukrainian Mathematical Journal 61 (4), 519, 2009
32009
Pointwise Estimation of the Almost Copositive Approximation of Continuous Functions by Algebraic Polynomials
HA Dzyubenko
Ukrainian Mathematical Journal 69 (5), 746-756, 2017
22017
Copositive pointwise approximation
GA Dzyubenko
Ukrainian Mathematical Journal 48 (3), 367-376, 1996
21996
Almost Coconvex Approximation of Continuous Periodic Functions
GA Dzyubenko
Ukrainian Mathematical Journal 71 (3), 402-418, 2019
12019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20